# SDR SWAA2022030847307

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.5; W.L.208.1. / REMOVED AND REPLACED PANEL BREAK AT BS 540 BL 0- LBL 24.5 PER SRM 51-40-02 AND DWG 143A0060 REV A. 59641U 28MAY19
